# SDR IPXA09155863

- Difficulty date: March 25, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR CRACKED AFT CARGO LT INBD FLOOR PNL, NR 151NG.  FABRICATED FLOOR PANEL IAW UPS EO NR A300-5320-16407-C APPX C.
